# SDR ASOA201101156

- Difficulty date: June 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 13,101 hours, 12,126 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM ATTACH ANGLES AT INBD AND OTBD SIDES OF LBL 9 AND RBL 9 ARE CRACKED IN UPPER RADIUS AND TRANSVERSE BEAM IS CRACKED 1.0" IN LOWER RADIUS JUST OTBD OF RBL 9.  R & R  ATTACH ANGLES IAW SRM 51-42-06 AND 51-42-21.
